HomePublications

A Schanuel condition for Weierstrass equations

Research output: Contribution to journalArticle

Standard

A Schanuel condition for Weierstrass equations. / Kirby, J.

In: Journal of Symbolic Logic, Vol. 70, No. 2, 2005, p. 631-638.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex- Download

@article{f820dab451754dbab6985344a80dcbdf,
title = "A Schanuel condition for Weierstrass equations",
abstract = "I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.",
author = "J Kirby",
year = "2005",
doi = "10.2178/jsl/1120224732",
language = "English",
volume = "70",
pages = "631--638",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Cambridge University Press",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A Schanuel condition for Weierstrass equations

AU - Kirby, J

PY - 2005

Y1 - 2005

N2 - I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.

AB - I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.

U2 - 10.2178/jsl/1120224732

DO - 10.2178/jsl/1120224732

M3 - Article

VL - 70

SP - 631

EP - 638

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 2

ER -

ID: 953175